Year 2019, Volume 40, Issue 1, Pages 1 - 10 2019-03-22

On a Fuzzy Boundary Value Problem with an Eigenvalue Parameter Contained in the Boundary Condition
Sınır Koşulunda bir Özdeğer Parametre Bulunan bir Fuzzy Sınır Değer Problemi Üzerine

Hülya GÜLTEKİN ÇİTİL [1]

56 68

A fuzzy boundary value problem with an eigenvalue parameter contained in the boundary condition is investigated in this paper. The examination is made under the approach of Hukuhara differentiability. The effect on the eigenvalue and the eigenfunction of the problem of the eigenvalue in the boundary condition is shown.

Bu çalışmada sınır koşulunda bir özdeğer parametre içeren bir fuzzy sınır değer problemi araştırıldı. Bu araştırma Hukuhara diferansiyellenebilirlik yaklaşımı altında yapıldı. Sınır koşulundaki özdeğer parametrenin problemin özdeğer ve özfonksiyonu üzerindeki etkisi gösterildi.

  • [1]. Bede B., Gal S.G., Almost periodic fuzzy-number-valued functions. Fuzzy Sets and Systems, 147 (2004) 385- 403.
  • [2]. Bede B., Gal S.G., Generalizations of the differentibility of fuzzy number value functions with applications to fuzzy differential equations. Fuzzy Sets and Systems, 151 (2005) 581-599.
  • [3]. Bede B., Rudas I.J., Bencsik A.L. First order linear fuzzy differential equations under generalized differentiability. Inform. Sci., 177 (2007) 1648-1662.
  • [4]. Buckey J.J., Feuring T., Fuzzy differential equations. Fuzzy Sets and Systems, 110 (2000) 43-54.
  • [5]. Chalco-Cano Y., Roman-Flores H., On new solutions of fuzzy differential equations. Chaos, Solitons & Fractals, 38 (2008) 112-119.
  • [6]. Fard O.S., Esfahani A., Kamyad A.V., On Solution Of A Class Of Fuzzy BVPs. Iranian of Fuzzy Systems, 9(1) (2012) 49-60.
  • [7]. Gasilov N.A., Amrahov A.G., Fatullayev A.G., A geometric approach to solve fuzzy linear systems of differential equations. Appl. Math. Inf. Sci., 5 (2011) 484-495.
  • [8]. Gültekin H., Altınışık N., On solution of two-point fuzzy boundary value problems. Bulletin of Society for Mathematical Services & Standarts, 3(2) (2014) 43-53.
  • [9]. Gültekin Çitil H., Altınışık N., On the Eigenvalues and the Eigenfunctions Of The Sturm- Liouville Fuzzy Boundary Value Problem. Journal of Mathematical and Computational Science, 7(4) (2017) 786-805.
  • [10]. Kaleva O., Fuzzy differential equations. Fuzzy Sets and Systems, 24 (1987) 301-317.
  • [11]. Khastan A., Bahrami F., Ivaz K., New Results on Multiple Solutions for Nth-order Fuzzy Differential Equations under Generalized Differentiability. Boundary Value Problems, 2009; doi:10.1155/395714.
  • [12]. Khastan A., Nieto J.J., A boundary value problem for second order fuzzy differential equations. Nonlinear Analysis, 72 (2010) 3583-3593.
  • [13]. Liu H.K., Comparations results of two-point fuzzy boundary value problems. International Journal of Computational and Mathematical Sciences, 5(1) (2011) 1-7.
  • [14]. Nieto J.J., Khastan A., Ivaz K., Numerical solution of fuzzy differential equations under generalized differentiability. Nonlinear Anal. Hybrid Syst., 3 (2009) 700-707.
Primary Language en
Subjects Basic Sciences
Journal Section Natural Sciences
Authors

Orcid: 0000-0002-3543-033X
Author: Hülya GÜLTEKİN ÇİTİL (Primary Author)
Country: Turkey


Bibtex @research article { csj376952, journal = {Cumhuriyet Science Journal}, issn = {2587-2680}, eissn = {2587-246X}, address = {Cumhuriyet University}, year = {2019}, volume = {40}, pages = {1 - 10}, doi = {10.17776/csj.376952}, title = {On a Fuzzy Boundary Value Problem with an Eigenvalue Parameter Contained in the Boundary Condition}, key = {cite}, author = {GÜLTEKİN ÇİTİL, Hülya} }
APA GÜLTEKİN ÇİTİL, H . (2019). On a Fuzzy Boundary Value Problem with an Eigenvalue Parameter Contained in the Boundary Condition. Cumhuriyet Science Journal, 40 (1), 1-10. DOI: 10.17776/csj.376952
MLA GÜLTEKİN ÇİTİL, H . "On a Fuzzy Boundary Value Problem with an Eigenvalue Parameter Contained in the Boundary Condition". Cumhuriyet Science Journal 40 (2019): 1-10 <http://dergipark.org.tr/csj/issue/43798/376952>
Chicago GÜLTEKİN ÇİTİL, H . "On a Fuzzy Boundary Value Problem with an Eigenvalue Parameter Contained in the Boundary Condition". Cumhuriyet Science Journal 40 (2019): 1-10
RIS TY - JOUR T1 - On a Fuzzy Boundary Value Problem with an Eigenvalue Parameter Contained in the Boundary Condition AU - Hülya GÜLTEKİN ÇİTİL Y1 - 2019 PY - 2019 N1 - doi: 10.17776/csj.376952 DO - 10.17776/csj.376952 T2 - Cumhuriyet Science Journal JF - Journal JO - JOR SP - 1 EP - 10 VL - 40 IS - 1 SN - 2587-2680-2587-246X M3 - doi: 10.17776/csj.376952 UR - https://doi.org/10.17776/csj.376952 Y2 - 2019 ER -
EndNote %0 Cumhuriyet Science Journal On a Fuzzy Boundary Value Problem with an Eigenvalue Parameter Contained in the Boundary Condition %A Hülya GÜLTEKİN ÇİTİL %T On a Fuzzy Boundary Value Problem with an Eigenvalue Parameter Contained in the Boundary Condition %D 2019 %J Cumhuriyet Science Journal %P 2587-2680-2587-246X %V 40 %N 1 %R doi: 10.17776/csj.376952 %U 10.17776/csj.376952
ISNAD GÜLTEKİN ÇİTİL, Hülya . "On a Fuzzy Boundary Value Problem with an Eigenvalue Parameter Contained in the Boundary Condition". Cumhuriyet Science Journal 40 / 1 (March 2019): 1-10. https://doi.org/10.17776/csj.376952